# SDR P5CA2021100100371

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,854 hours, 22,871 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FLYING LEVEL AT 6000 MSL, WE INITIATED A CLIMB. WHEN CLIMB THRUST WAS SET THE RIGHT DUCT PRESSURE BEGAN SURGING BETWEEN 15-40 PSI APPROX ONCE PER SECOND. THE CONDITION PERSISTED UNTIL REACHING APROX 16000 MSL. AT THIS POINT THE CABIN DIFFERENTIAL PRESSURE WAS 6 PSI. BOTH LEFT AND RIGHT DUCT PRESSURE STABILIZED AT 36 PSI. REPEAT WRITE UP. REF LOG PAGE # 1435214 AND # 1461261.( INSPECTION OF HPSOV IN R/H ENGINE PYLON IAW AMM 36-11-07. ALL FITTINGS & PLUGS ARE SECURE. NO DAMAGE OR LEAKS NOTED. C/W BITE TEST OF PRSOV IAW FIM 36-20 FT 804. NO FAULTS DETECTED. SYSTEM OP CHECK NORMAL. )
